Linear programming based optimality conditions and approximate solution of a deterministic infinite horizon discounted optimal control problem in discrete time

Vladimir Gaitsgory, Alex Parkinson, Ilya Shvartsman

Research output: Contribution to journalReview article

4 Scopus citations

Abstract

It has been recently established that a deterministic infinite horizon discounted optimal control problem in discrete time is closely related to a certain infinite dimensional linear programming problem and its dual, the latter taking the form of a certain max-min problem. In the present paper, we use these results to establish necessary and sufficient optimality conditions for this optimal control problem and to investigate a way how the latter can be used for the construction of a near optimal control.

Original languageEnglish (US)
Pages (from-to)1743-1767
Number of pages25
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume24
Issue number4
DOIs
StatePublished - Apr 2019

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Linear programming based optimality conditions and approximate solution of a deterministic infinite horizon discounted optimal control problem in discrete time'. Together they form a unique fingerprint.

  • Cite this